Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 4, Pages 745-752
http://dx.doi.org/10.1155/S0161171281000574

On the almost sure convergence of weighted sums of random elements in D[0,1]

Department of Mathematics and Statistics, University of South Carolina, Columbia, S. C. 29208, USA

Received 26 June 1980; Revised 17 February 1981

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. L. Taylor and C. A. Calhoun, “On the almost sure convergence of weighted sums of random elements in D[0,1],” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 745-752, 1981. https://doi.org/10.1155/S0161171281000574.